# SDR CHQA20141229362

- Difficulty date: December 29, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N280SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145381
- Aircraft time: 33,947 hours, 29,655 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 19,852 hours, 19,456 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Part number: 4800112
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT THEY RECEIVED A BLEED 2 VLV CLOSED MSG IN FLIGHT.  THE CREW DIVERTED THE ACFT & LANDED WITHOUT INCIDENT.  REPLACED THE BLEED SYS 2 PUSHBUTTON SWITCH.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
